# SDR ASOA2014110611604

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 349.00 BETWEEN LBL STR 24 AND RBL STGR 24.  REMOVED CORRODED FRAME SECTOR AT FS 349.00 BETWEEN STR 23L-23R IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE FS 349.00 FRAME SECTOR IAW SRM 51-40-11.  INSTALLED IAW SNIEO 601R32005 S02 FRAME AT FS 349 BETWEEN STRINGERS 23L-23R.  INSTALLED FRAME, PN 601R32005-69 IAW SNIEO 601R32005 S02.
